# SDR TSAA9872190

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failure
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: E, R, M
- Precautionary procedure: A, E

## Discrepancy

FLT 81 - KOA-HNL - SERVICE VIBRATION ON NR 1 ENGINE AFTER TAKEOFF AND SUDDEN LOSS OF THRUST, EPR DECREASED FROM 1.98-1.5 EGT AT 550 ONE MINUTE THEN CLIMBED TO RED LINE.  NR 1 THRUST REVERSER FOD DAMAGE.  NR 1 TAILPIPE EXTENSION FOD DAMAGE.  RETURNED AIRCRAFT TO KOA.  REPLACED NR 1 ENGINE ASSY IAW FORMS 17211, 17212, 17213, 17214, M-215.  RUN-UP CHECK OK.  REPLACED NR 1 THRUST REVERSER ASSY IAW FORM M-211.  OPS AND LEAK CHECK OK.  REPLACED NR 1 TAILPIPE EXTENSION IAW FORM M-211.  RII COMPLETED FOR INSTALLATION OF NR 1 ENGINE PER FORM M-211, M-212, M-213, M-214, AND M-215.  (M)
